# SDR 136821

- Difficulty date: March 30, 2003
- Submitted: March 30, 2003
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Aircraft time: 28,695 hours, 31,511 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 175K882
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLT 4511 DURING TAKEOFF ROLL PILOT REPORTED THAT THE NOSE WHEELS HAD SEVERE VIBRATION TAKE OFF ABORTED AIRCRAFT RETURNED TO GATE MAINTENANCE INSPECTED NOSE GEAR AND FOUND NO DEFECTS TIRES WERE FLAT SPOTTED AND REPLACED PER SF340 M/M AIRCRAFT RELEASED FOR SERVICE
